Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2015, 5:50 AM CDT for Atchison County, Doniphan County, Kansas; Andrew County, Buchanan County, Missouri. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 5:50 AM CDT (10:50 UTC)
- Expired
- Apr 8, 2015, 6:30 AM CDT
- In force
- 40 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Atchison County, KS, Doniphan County, KS, Andrew County, MO, Buchanan County, MO
The radar
The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 5:52 AM CDT | HAIL 1 | 1 N Atchison, KS | |
| Apr 8, 6:03 AM CDT | HAIL 1.25 | Doniphan, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 10.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1427 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1716 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
883
WUUS53 KEAX 081050
SVREAX
KSC005-043-MOC003-021-081130-
/O.NEW.KEAX.SV.W.0019.150408T1050Z-150408T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
550 AM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ATCHISON COUNTY IN NORTHEAST KANSAS...
SOUTHEASTERN DONIPHAN COUNTY IN NORTHEAST KANSAS...
SOUTHWESTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
BUCHANAN COUNTY IN NORTHWEST MISSOURI...
* UNTIL 630 AM CDT
* AT 549 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATCHISON...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WATHENA...ELWOOD...ST. JOSEPH...COUNTRY CLUB VILLA...RUSHVILLE...
AGENCY...AMAZONIA...DONIPHAN...DE KALB...FAUCETT...ST. JOSEPH
AIRPORT AND EASTON.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 35 AND 58.
I-229 BETWEEN MILE MARKERS 0 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3960 9535 3993 9484 3982 9461 3963 9464
3953 9499 3953 9510 3951 9507 3949 9512
TIME...MOT...LOC 1050Z 234DEG 31KT 3962 9511
HAIL...1.00IN
WIND...<50MPH
$$
BLAIR2 follow-up statements
023
WWUS53 KEAX 081108
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
608 AM CDT WED APR 8 2015
KSC005-081117-
/O.CAN.KEAX.SV.W.0019.000000T0000Z-150408T1130Z/
ATCHISON KS-
608 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ATCHISON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3993 9484 3982 9461 3963 9464 3953 9498
3953 9499 3958 9504 3962 9506 3962 9510
3965 9512 3965 9521 3967 9524
TIME...MOT...LOC 1107Z 235DEG 27KT 3966 9503
$$
KSC043-MOC003-021-081130-
/O.CON.KEAX.SV.W.0019.000000T0000Z-150408T1130Z/
DONIPHAN KS-BUCHANAN MO-ANDREW MO-
608 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ANDREW...BUCHANAN AND SOUTHEASTERN DONIPHAN COUNTIES UNTIL 630 AM
CDT...
AT 603 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSHVILLE...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. EARLIER AT 545 AM...A 911 CALL CENTER
RELAYED A REPORT OF NICKEL SIZE HAIL 2 MILES NORTH OF LANCASTER.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WATHENA...ELWOOD...ST. JOSEPH...COUNTRY CLUB VILLA...AGENCY...
AMAZONIA...DE KALB...FAUCETT...ST. JOSEPH AIRPORT AND EASTON.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 35 AND 58.
I-229 BETWEEN MILE MARKERS 0 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3993 9484 3982 9461 3963 9464 3953 9498
3953 9499 3958 9504 3962 9506 3962 9510
3965 9512 3965 9521 3967 9524
TIME...MOT...LOC 1107Z 235DEG 27KT 3966 9503
HAIL...1.00IN
WIND...<50MPH
$$
BLAIR599
WWUS53 KEAX 081118
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 AM CDT WED APR 8 2015
KSC043-MOC003-021-081130-
/O.CON.KEAX.SV.W.0019.000000T0000Z-150408T1130Z/
DONIPHAN KS-BUCHANAN MO-ANDREW MO-
618 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ANDREW...BUCHANAN AND SOUTHEASTERN DONIPHAN COUNTIES UNTIL 630 AM
CDT...
AT 617 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WATHENA...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WATHENA...ELWOOD...ST. JOSEPH...COUNTRY CLUB VILLA...AGENCY...
FAUCETT...ST. JOSEPH AIRPORT AND EASTON.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 35 AND 56.
I-229 BETWEEN MILE MARKERS 0 AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3992 9481 3982 9461 3963 9464 3958 9480
3961 9499 3969 9507
TIME...MOT...LOC 1118Z 235DEG 27KT 3971 9494
HAIL...1.00IN
WIND...<50MPH
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 5:38 AM CDT, 12 minutes earlier.
Area forecast discussion, Apr 8, 5:38 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 538 AM CDT Wed Apr 8 2015 .UPDATE... Issued at 538 AM CDT WED APR 8 2015 Warm air wing of convection has developed more early this morning across eastern Kansas with storms quickly approaching the Missouri border at this time. Storms north of I-70 are elevated in nature and have stayed below severe warning limits, though large hail may be possible if the shear above the boundary layer inversion can organize the storms somewhat this morning. Storms farther south, generally south of a Paola Kansas to Warrensburg Missouri, Marshall and Moberly line, will have more opportunity to develop severe weather this morning. These storms will be in the vicinity of the boundary left over from last night which might help these storms get a better connection to deep layer shear and instability. Continue to think that the activity north of the Missouri River will keep the inverted surface trough anchored along our southeast border through the morning. For this reason, have added areas of fog and drizzle this morning to the western half of the forecast area. && .DISCUSSION... Issued at 403 AM CDT WED APR 8 2015 Looks like more storms are in store for eastern Kansas and Missouri today. Overnight activity took awhile Tuesday evening to get going, but once the the cap was broken there where several rather strong storms, which could have been much stronger if there had been upper level dynamics to support the storms. The difference today is that a significant trough is moving into the Plains States, which will provide any storms this afternoon or this evening with plenty of upper level support for strong robust severe thunderstorms. But, first to what will happen this morning. Today - This Morning: Early this morning an inverted surface trough remains anchored from southeast Kansas northeast through northeast Missouri, with the resulting boundary residing within the trough along our southeast county warning area border. A verity of model solutions have now coalesced on keeping this inverted surface trough in place through the morning and, possibly, through the first part of the afternoon. Additionally...it's noted that storms are bubbling back up across east central Kansas in the elevated environment north of the trough thanks to isentropic assent on the 40 knot southwest nocturnal jet. Thoughts are that these early morning storms will likely not be severe due to their elevated nature, though marginally large hail can not be ruled out. More general thinking is that this area of storms will advect northeast into northern Missouri, staying on the cool side of the inverted trough. As a result, have added patchy fog into the northwest half few the CWA for this morning, and nudged afternoon highs near the Iowa border down a degree or two; but did up POPs for the morning, though they may need updating based on radar trends as the forecast becomes valid later this morning. Also, these morning storms could limit our instability early in the day, delaying the potential onset time for afternoon/evening activity. So, while another round of activity might wait to fire up in the late afternoon and evening hours, it is still expected to occur. Today - This Afternoon and Tonight: Expect the inverted trough to remain where it is till early afternoon when sufficient pressure falls begin across the Plains in response to the trough over the Great Basin shifting east, lifting the trough north as a warm front this afternoon. As this occurs, the environment that was rather well capped could rapidly lose that cap with any little shortwave undulation present in the flow aloft, resulting in fast development of strong and severe thunderstorms. Currently, expect storms to develop along the southern end of the inverted trough as it starts moving north this afternoon --after 20Z-- in southeast Kansas. MUCAPE values of 4000+ J/KG and 0-6KM shear of possibly 40 to 50 knots would make supercell thunderstorms possible from the first initial storms. Expect this activity to spread northeast through west central Missouri into northern Missouri during the late afternoon and evening hours Wednesday, with storms likely crossing into our area between 5 and 7 PM this evening. Uncertain as to how far into the overnight hours the strong and severe convection will last, but currently there looks to be a bit of a dry slot that works in across northwest Missouri as associated surface low lifts from Kansas into Iowa. this should bring the threat for severe storms to an end by midnight, though lingering storms could persist into Thursday. Thoughts persist that all types of severe weather may accompany our storms today, with large hail --larger than 2 inches-- strong damaging winds and isolated tornadoes possible. Thursday: The upper level trough responsible for our recent storms will be swinging past us to the north. The surface low moving into Iowa that morning will drag a Pacific cold front through the region that day. The cool air behind the front will lag far enough back to not be very notable till Friday. However, this front might be able to generate some showers and or isolated thunderstorms as it moves through, though no severe weather. Friday and through the Weekend: Cooler conditions will prevail Friday as a cool, but dry, air mass wafts through Kansas and Missouri. Temperatures will warm back into the 70s for the weekend. Saturday looks nice and dry, but by Saturday night through Sunday and into Monday a significant rain event may develop. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 1240 AM CDT WED APR 8 2015 Inverted trough poking northeast across central Missouri has left our four terminal sites in some soupy IFR to LIFR conditions early this morning. Do not expect the trough to move much before noon today so have kept the terminals in the IFR range through the morning. Ceilings should lift in the afternoon as a warm front moves north, but this could also help generate some thunderstorm activity along the Kansas- Missouri border. Storms should move northeast away form the terminals, but have kept VCTS in for lingering activity that might persist well into the evening hours. Confidence is very low on this forecast. Otherwise...expect winds to from the north early this morning to slowly back to the east and then south as the warm front lifts up this afternoon. Gusty south winds are then expected to sweep in behind the front as it lifts north, with gusty winds persisting through the night due to a tight pressure gradient. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && UPDATE...Cutter DISCUSSION...Cutter AVIATION...Cutter
Hazardous weather outlook, Apr 7, 1:18 PM CDT, 16 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 118 PM CDT TUE APR 7 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081830- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 118 PM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW VERY ISOLATED STORMS ARE POSSIBLE THIS EVENING...MAINLY IN AREAS SOUTH OF THE KC METRO. HAIL AND GUSTY WINDS ARE POSSIBLE IF STORMS DEVELOP...BUT THE PROBABILITY OF STORMS DEVELOPING IN THE AREA IS FAIRLY LOW. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH THE EARLY OVERNIGHT HOURS. LARGE HAIL...DAMAGING WINDS...AND A FEW ISOLATED TORNADOES ARE ALL POSSIBLE...ESPECIALLY FOR AREAS ALONG AND SOUTH OF A LINE FROM THE NORTHERN KC METRO TO KIRKSVILLE. STORM COVERAGE IS STILL SOMEWHAT IN QUESTION. ADDITIONAL STRONG TO SEVERE STORMS ARE POSSIBLE EARLY THURSDAY AFTERNOON...ESPECIALLY EAST OF THE HWY 65 CORRIDOR IN MISSOURI. STORMS WILL MOVE EAST OF THE AREA BY EARLY EVENING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF
In the hours before
Local storm report, Apr 8, 1:31 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
131 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 4 ESE AMORET 38.24N 94.52W
04/07/2015 E1.00 INCH BATES MO TRAINED SPOTTER
NICKEL TO QUARTER SIZE.
0932 PM HAIL ODESSA 39.00N 93.95W
04/07/2015 E1.00 INCH LAFAYETTE MO PUBLIC
VIA SOCIAL MEDIA.
0941 PM HAIL 6 S ODESSA 38.91N 93.95W
04/07/2015 E1.00 INCH JOHNSON MO PUBLIC
RELAYED VIA SOCIAL MEDIA.
0942 PM HAIL AMORET 38.26N 94.59W
04/07/2015 E1.50 INCH BATES MO PUBLIC
0943 PM HAIL ODESSA 39.00N 93.95W
04/07/2015 M1.00 INCH LAFAYETTE MO TRAINED SPOTTER
1 AND 1/8TH INCH HAIL.
0944 PM HAIL 7 SW PASSAIC 38.25N 94.44W
04/07/2015 E0.75 INCH BATES MO PUBLIC
0945 PM HAIL 2 WNW ODESSA 39.01N 93.99W
04/07/2015 E1.00 INCH LAFAYETTE MO TRAINED SPOTTER
0953 PM HAIL 3 E AMORET 38.26N 94.53W
04/07/2015 E1.75 INCH BATES MO TRAINED SPOTTER
0956 PM HAIL 1 E MAYVIEW 39.05N 93.81W
04/07/2015 E1.00 INCH LAFAYETTE MO TRAINED SPOTTER
1000 PM HAIL BUTLER 38.26N 94.33W
04/07/2015 E0.75 INCH BATES MO TRAINED SPOTTER
1014 PM HAIL 7 WSW PASSAIC 38.28N 94.47W
04/07/2015 E1.00 INCH BATES MO TRAINED SPOTTER
1030 PM HAIL 5 NE CARROLLTON 39.41N 93.43W
04/07/2015 E0.88 INCH CARROLL MO TRAINED SPOTTER
1049 PM HAIL ADRIAN 38.40N 94.35W
04/07/2015 E0.88 INCH BATES MO PUBLIC
&&
SBLAIRSpecial weather statement, Apr 8, 5:03 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 AM CDT WED APR 8 2015
KSZ025-081030-
ATCHISON KS-
503 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATCHISON COUNTY UNTIL 530
AM CDT...
AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF MUSCOTAH...OR 13 MILES WEST
OF NORTONVILLE...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MUSCOTAH...EFFINGHAM...LANCASTER AND HURON.
LAT...LON 3957 9557 3958 9557 3962 9557 3966 9552
3965 9517 3943 9550 3942 9556
TIME...MOT...LOC 1003Z 228DEG 27KT 3949 9555
BLAIRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:39 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 51 min |
| Apr 7, 9:25 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 50 min |
| Apr 8, 5:03 AM CDT | Special Weather Statement | EAX | Atchison | 27 min |
| Apr 8, 5:48 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 42 min |
| Apr 8, 6:22 AM CDT | Dense Fog Advisory | EAX | Atchison, Doniphan, Johnson, Leavenworth, Miami, Wyandotte | 5 hr |
| Apr 8, 2:51 PM CDT | Flash Flood Watch | EAX | Johnson, Leavenworth, Linn, Miami, Wyandotte | 8 hr |
| Apr 8, 3:49 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 26 min |
| Apr 8, 4:16 PM CDT | Special Weather Statement | EAX | Linn | 44 min |
| Apr 8, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 39 min |
| Apr 8, 5:10 PM CDT | Special Weather Statement | EAX | Wyandotte | 35 min |
| Apr 8, 5:30 PM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 30 min |
| Apr 7, 9:42 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 48 min |
| Apr 7, 9:44 PM CDT | Tornado Warning | EAX | Bates | 31 min |
| Apr 7, 10:12 PM CDT | Special Weather Statement | EAX | Carroll | 48 min |
| Apr 7, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 45 min |
| Apr 7, 10:26 PM CDT | Special Weather Statement | EAX | Lafayette | 34 min |
| Apr 7, 10:52 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 38 min |
| Apr 7, 11:00 PM CDT | Special Weather Statement | EAX | Henry | 45 min |
| Apr 8, 6:29 AM CDT | Special Weather Statement | EAX | Cass | 46 min |
| Apr 8, 6:30 AM CDT | Special Weather Statement | EAX | Buchanan | 30 min |
| Apr 8, 6:36 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 39 min |
| Apr 8, 7:02 AM CDT | Special Weather Statement | EAX | Ray | 28 min |
| Apr 8, 7:12 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 25 min |
| Apr 8, 7:14 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 46 min |
| Apr 8, 7:45 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 30 min |
| Apr 8, 7:53 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Livingston | 37 min |
| Apr 8, 8:02 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 43 min |
| Apr 8, 8:17 AM CDT | Severe Thunderstorm Warning | EAX | Carroll | 28 min |
| Apr 8, 8:27 AM CDT | Special Weather Statement | EAX | Chariton | 33 min |
| Apr 8, 8:35 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 44 min |
| Apr 8, 8:37 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 38 min |
| Apr 8, 8:48 AM CDT | Special Weather Statement | EAX | Gentry, Nodaway, Worth | 42 min |
| Apr 8, 8:57 AM CDT | Special Weather Statement | EAX | Macon | 48 min |
| Apr 8, 9:02 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 38 min |
| Apr 8, 9:09 AM CDT | Special Weather Statement | EAX | Pettis | 36 min |
| Apr 8, 9:15 AM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 45 min |
| Apr 8, 9:37 AM CDT | Special Weather Statement | EAX | Daviess | 38 min |
| Apr 8, 9:39 AM CDT | Special Weather Statement | EAX | Cooper | 51 min |
| Apr 8, 9:52 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 19 min |
| Apr 8, 9:54 AM CDT | Special Weather Statement | EAX | Saline | 36 min |
| Apr 8, 10:06 AM CDT | Special Weather Statement | EAX | Harrison | 24 min |
| Apr 8, 10:33 AM CDT | Special Weather Statement | EAX | Saline | 42 min |
| Apr 8, 5:24 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Pettis | 51 min |
| Apr 8, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton | 18 min |
| Apr 8, 6:06 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Randolph, Saline | 54 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.